# SDR SWAA2015061540658

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 57,718 hours, 45,646 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Sensor
- Condition: Out Of Adjust
- Location: Control Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LOWERED LANDING GEAR AND THREE RED & THREE GREEN LIGHTS.  WENT AROUND, CYCLED GEAR, AND RECEIVED THREE GREEN LIGHTS, NO RED.    ADJUSTED LANDING GEAR LEVER CONTROL POSITION SWITCH SENSOR IAW MM.
